Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Pain in the middle of the chest. Have asthma. Taking clonazepam for sleep. Cough with fatigue. Need a remedy

Every time I cough I feel excruciating pain in the middle of my chest. It feels like something is going to explode in my chest. I also have the chills then the sweats. I do have asthma but it does not bother me. I am taking 2 I hailers ( Advair and salbutamol ) iv also been taking clonazepam to help me sleep. I have no appetite and am feeling very weak. When I cough I cry from the pain. Nothing comes up when I cough. It s just a dry cough. Please help me
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Hi Kellstarr,
Thanks for writing your query.

Afterreadingyour post, it seems that the pain you are experiencing can be due to muscular in origin due to excessive coughing.

The inhalers you have mentioned will help in bronchodilatation and help you in asthma.
For dry cough you should take antihistaminic like cetrizine 10 mg once a day, preferrably at night.

I would suggest that you should have following investiagtions done :-
1. Complete Blood Count(CBC).
2. Absolute Eosinophil Count.
3. Chest X-Ray (PA view).
4. ECG.

Steam inhalation can also help in relieving your symptoms.
You should eat fresh fruits and vegetables for increasing the immunity and regaining health.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor